RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1984, Volume 35, Issue 4, Pages 491–495 (Mi mz5729)  

Extended Nielsen transformations and triviality of a group

A. G. Myasnikov


Full text: PDF file (378 kB)

English version:
Mathematical Notes, 1984, 35:4, 258–261

Bibliographic databases:

UDC: 519.4
Received: 19.01.1982

Citation: A. G. Myasnikov, “Extended Nielsen transformations and triviality of a group”, Mat. Zametki, 35:4 (1984), 491–495; Math. Notes, 35:4 (1984), 258–261

Citation in format AMSBIB
\Bibitem{Mya84}
\by A.~G.~Myasnikov
\paper Extended Nielsen transformations and triviality of a group
\jour Mat. Zametki
\yr 1984
\vol 35
\issue 4
\pages 491--495
\mathnet{http://mi.mathnet.ru/mz5729}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=744511}
\zmath{https://zbmath.org/?q=an:0573.20029}
\transl
\jour Math. Notes
\yr 1984
\vol 35
\issue 4
\pages 258--261
\crossref{https://doi.org/10.1007/BF01139985}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1984TY55400017}


Linking options:
  • http://mi.mathnet.ru/eng/mz5729
  • http://mi.mathnet.ru/eng/mz/v35/i4/p491

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:196
    Full text:93
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020